# SDR UPS804692

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND SPAR WEB ATTACH ANGLE CRACKED ON O/B SLOT AREA, RT WING.  MAINTENANCE FABRICATED REPLACEMENT ANGLE IAW SRM 54-3-2 AND REMOVED AND REPLACED PER SRM 51-1-20D AND 51-3-0.
